×

zbMATH — the first resource for mathematics

The L\(^p\)-integrability of the partial derivatives of a quasiconformal mapping. (English) Zbl 0258.30021

MSC:
30C62 Quasiconformal mappings in the complex plane
30E20 Integration, integrals of Cauchy type, integral representations of analytic functions in the complex plane
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bojarski, B. V., Homeomorphic solutions of Beltrami systems.Dokl. Akad. Nauk SSSR, 102 (1955), 661–664. (Russian)
[2] Calderón, A. P. &Zygmund, A., On the existence of certain singular integrals.Acta Math., 88 (1952), 85–139. · Zbl 0047.10201
[3] Caraman, P.,Homeomorfisme cvasiconforme n-dimensionale. Bucharest, 1968. · Zbl 0169.41301
[4] Gehring, F. W., Symmetrization of rings in space.Trans. Amer. Math. Soc., 101 (1961), 499–519. · Zbl 0104.30002
[5] –, Rings and quasiconformal mappings in space.Trans. Amer. Math. Soc., 103 (1962), 353–393. · Zbl 0113.05805
[6] Gehring, F. W. & Väisälä, J., Hausdorff dimension and quasiconformal mappings.J. London Math. Soc., 6 (1973), to appear. · Zbl 0258.30020
[7] John, F. &Nirenberg, L., On functions of bounded mean oscillation.Comm. Pure Appl. Math., 14 (1961), 415–426. · Zbl 0102.04302
[8] Mostow, G. D., Quasi-conformal mappings inn-space and the rigidity of hyperbolic space forms.Inst. Hautes Études Sci. Publ. Math., 34 (1968), 53–104. · Zbl 0189.09402
[9] Stein, E. M.,Singular integrals and differentiability properties of functions. Princeton Univ. Press, 1970. · Zbl 0207.13501
[10] Väisälä, J.,Lectures on n-dimensional quasiconformal mappings. Lecture notes in mathematics 229, Springer Verlag, 1971.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.